# SDR UIEA2023062800665

- Difficulty date: July 15, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N856GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37561
- Aircraft time: 48,144 hours, 8,109 cycles
- System (JASC): 5700 · Wing Structure
- Part: Frame
- Part number: UNKNOWN
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REFER TO EO 1957A593 PART 2, SB 747-57-2369, #8 FLAP TRACK FAIRING ACTUATOR FRAME FOUND EXISTING REPAIR MOD.( EO 1957A593 PART 2, SB 747-57-2369, #8 FLAP TRACK FAIRING ACTUATOR FRAME EXISTING REPAIR MOD AREA ACCOMPLISHED IAW RI-57-50-16339 REV A. NO FURTHER DEFECTS NOTED )
